# SDR DALA2018040402179

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 62,421 hours, 48,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORCE REQUIRED TO OPEN THE DOOR AND DROP THE TAILCONE.   AFT PASSENGER  DOOR OUT OF LIMITS IAW AMDS  88- 0553-8-0066,  AMDS 5350-01077-0101 STEP 7.  CLEANED DEBRIS FROM THE DOOR OPENING AND CABLES WERE LUBRICATED.   CABLE ASSY RECHECKED,  DOOR OPEN FORCE FOUND TO BE WITHIN LIMITS AT 17LBS IAW AMDS 88-0553-8-0066.
